MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PSA ELECSYS E2G; TOTAL PROSTATE SPECIFIC ANTIGEN TEST

ROCHE DIAGNOSTICS TOTAL PSA ELECSYS E2G; TOTAL PROSTATE SPECIFIC ANTIGEN TEST
Catalog Number 09744860190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable high total psa elecsys e2g results from the cobas e 801 analytical unit.The initial result was 100 g/l.The repeat result using a dilution was 5000 g/l with a data flag.On (b)(6) 2026, the sample was repeated using peg, and the result was 100 g/l.The physician believed that this was not reliable, especially as the patient didn't have any symptoms and was being tested as a routine check.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).Sample material from the patient was requested for investigation.
 
Additional Manufacturer Narrative
Additional information was received regarding the involved patient: based on the results, the patient was referred to the urology department and has since been diagnosed with metastatic prostate carcinoma.Initial radiology findings showed little cause for suspicion; however, metastases were subsequently identified on a bone scan.The psa level was checked and found to be 8159 g/l.It is unclear which platform was used for this measurement.The patient is currently being treated with apalutamide and firmagon.Medwatch fields b7 other relevant history and d10.Concomitant medical products and therapy dates were updated.The received patient sample material was tested, and the customer's results were confirmed.Based on the investigation results and the updated patient information, the investigation determined there was no malfunction of the device.No product problem was found.

Brand Name
TOTAL PSA ELECSYS E2G
Common Device Name
TOTAL PROSTATE SPECIFIC ANTIGEN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24427941
Report Number1823260-2026-00651
Device Sequence Number18217524
Product Code MTF
UDI-Device Identifier07613336217665
UDI-Public07613336217665
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P990056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09744860190
Device Lot Number887327
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BISOPROLOL; IBUPROFEN; PANTOPRAZOLE; PARACETAMOL
Patient SexUnknown